Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Existence of the Green's Function for the Most General Simply Connected Plane Region

W. F. Osgood
Transactions of the American Mathematical Society
Vol. 1, No. 3 (Jul., 1900), pp. 310-314
DOI: 10.2307/1986285
Stable URL: http://www.jstor.org/stable/1986285
Page Count: 5
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.